# SDR IPXA1170247

- Difficulty date: November 2, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 11,296 hours, 7,019 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN FLOORBOARD NR 252VJ DAMAGED.     FABRICATED MAIN CABIN FLOORBOARD 252VJ IAW EO A300-5320-40552-A, APPENDIX B.
